# SDR AALA202505294981

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 41,100 hours, 23,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R CABIN CHECK DOOR PRESSURE INDICATOR. MAINTENANCE SERVICED 1R DOOR DAMPNER BOTTLE TO FULL IAW AMM 52-10-00.
